REAL

A spectral strong approximation theorem for measure-preserving actions

Abért, Miklós (2020) A spectral strong approximation theorem for measure-preserving actions. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 40 (4). pp. 865-880. ISSN 0143-3857

[img] Text
1412.4814v1

Download (189kB)

Abstract

Let be a finitely generated group acting by probability measure-preserving maps on the standard Borel space. We show that if is a subgroup with relative spectral radius greater than the global spectral radius of the action, then acts with finitely many ergodic components and spectral gap on. This answers a question of Shalom who proved this for normal subgroups. © Cambridge University Press, 2018.

Item Type: Article
Additional Information: Published online: 06 September 2018
Uncontrolled Keywords: Group actions;
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 26 Feb 2021 13:50
Last Modified: 26 Feb 2021 13:50
URI: http://real.mtak.hu/id/eprint/121717

Actions (login required)

Edit Item Edit Item